# SDR 95ZZZX6940

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479MA
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 1553SA
- Engine: Garrtt TPE33110
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle Assy
- Part number: 31032358
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WILL NOT START.  HIGH EGT AND HUNG AT 24 PERCENT RPM.  FOUND PRIMARY SIDE OF NOZZLE PLUGGED, EXCEPT FOR SOLID THIN STREAM AT 40 DEGREE PATTERN POSITION, PER SPECS.
